MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; INTRAVASCULAR ADMINISTRATION SET
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9155552, medical device expiration date: 2024-06-30, device manufacture date: 2019-07-22.Medical device lot #: 9287090, medical device expiration date: 2024-10-31, device manufacture date: 2019-11-20.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).".
 
Event or Problem Description
It was reported that an unspecified number of hypoint ndl22ga1-1/2in tw leaked at the connection site during use.The following was reported by the initial reporter: "we inform you that we received a new complaint for a needle quality issue (¿when he was injecting the liquid inside the bottle, leaked medication by the connection instead the tip of the needle¿).Needles 22g (hypoint ndl 22ga1-1/2in tw) impacted: (b)(4) (supplier lot 9155552) et (b)(4) (supplier lot 9287090.The sample for this complaint is not available.".
 
Additional Manufacturer Narrative
H6:investigation summary: the customer issued a complaint for connectivity issue, leakage detected during use.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), and were manufactured and released according to applicable procedures and specifications.Based on the investigation conclusion, bd was not able to confirm the detection of the symptom perceived by customer or correlate this symptom with a potential cause linked to bd process.
 
Event or Problem Description
It was reported that an unspecified number of hypoint ndl22ga1-1/2in tw leaked at the connection site during use.The following was reported by the initial reporter: "we inform you that we received a new complaint for a needle quality issue (¿when he was injecting the liquid inside the bottle, leaked medication by the connection instead the tip of the needle¿).Needles 22g (hypoint ndl 22ga1-1/2in tw) impacted: 19090090 (supplier lot 9155552) et 20020027, (supplier lot 9287090.The sample for this complaint is not available.".

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11234275
Report Number8041187-2021-00055
Device Sequence Number3374389
Product Code FPA
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number300263
Device Catalogue Number300263
Device Lot Number9287090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1